Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4332
Title: Sui gruppi semplicemente connessi all'infinito
Authors: Tanasi, Corrado
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Corrado Tanasi, "Sui gruppi semplicemente connessi all'infinito", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 61-78.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: We obtain an extension of the simply connectivity at infinity to finitely presented groups
URI: http://hdl.handle.net/10077/4332
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:
File Description SizeFormat 
TanasiRendMat31.pdf273.17 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

1,075
checked on Oct 19, 2018

Download(s)

224
checked on Oct 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.